Academic Journals Database
Disseminating quality controlled scientific knowledge

Occult Hepatitis B Flare-up after Chemotherapy Treatment in HBsAg Negative Patient

ADD TO MY LIST
 
Author(s): Shoaib Ahmad | Vu Le | Tauseef Ali

Journal: International Journal of Clinical Medicine
ISSN 2158-284X

Volume: 02;
Issue: 05;
Start page: 621;
Date: 2011;
Original page

Keywords: Hepatitis B | Chemotherapy | Reactivation

ABSTRACT
Reactivation of Hepatitis B virus causing liver damage is a concern in patients with chronic HBV infections who receive immunosuppressive or cytotoxic treatments. HBV screening should be considered for all patients going to receive immunosuppressive regimens which have the potential to induce reactivation of HBV infection. We discuss here a case of occult Hepatitis B flare after chemotherapy in a patient who had negative acute hepatitis profile including HBsAg prior to therapy and baseline serum AST, ALT, INR, albumin, bilirubin and serum creatinine were within normal limits.
Why do you need a reservation system?      Affiliate Program